MathSciNet Relay Station
MathSciNet bibliographic data
MR1010805 26E15 (26A16 46G05 49J50)
Gieraltowska-Kedzierska, Maria; Van Vleck, F. S. Fréchet vs. Gâteaux differentiability of Lipschitzian functions. Proc. Amer. Math. Soc. 114 (1992), no. 4, 905–907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement